# SDR SWIA202265414

- Difficulty date: February 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD J ANGLE FOUND CRACKED BETWEEN LBL9 AND RBL9     (C-CHECK RO 4/20/2022)    REMOVED AND REPLACED FWD  "J" ANGLE AT FS 280 BETWEEN LBL9 AND RBL 9 IAW CRJ-200 SRM 51-42-06. COMPLIED WITH SKY CARD 51-900-1003-SKY AND FORM M-337. NO CHANGE WEIGHT AND BALANCE.  REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
